Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 3, NWS Chicago, IL
NWS Chicago, IL issued this river flood warning at Jan 16, 2016, 7:16 PM CST for Lee County, Illinois. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 16, 2016, 7:16 PM CST (01:16 UTC)
- Expired
- Jan 19, 2016, 9:33 AM CST
- In force
- 62 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lee County, IL
The radar
The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River at Dixon (DXRI2).
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05442300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
632
WGUS43 KLOT 170116
FLWLOT
FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
716 PM CST SAT JAN 16 2016
...The National Weather Service in Chicago has issued a Flood Warning
for the following rivers in Illinois...
Rock River at Dixon affecting Lee County
.Ice jams can result in rapid fluctuations in water levels with
little or no warning. Gauge readings have fallen below flood stage
at times today...but ice spotters and emergency management officials
both report continued flooding due to ice action along portions
of the Rock River near Dixon. Bitterly cold air Sunday and Monday
will support additional ice development.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Safety message...River levels may fluctuate rapidly due to ice with
little or no warning. Residents in low lying flood prone areas should
remain alert for possible flooding due to ice jams.
&&
ILC103-171316-
/O.NEW.KLOT.FL.W.0003.160117T0116Z-000000T0000Z/
/DXRI2.1.ER.160116T1840Z.160116T1945Z.000000T0000Z.UU/
716 PM CST SAT JAN 16 2016
The National Weather Service in Chicago has issued a
* Flood Warning for
The Rock River at Dixon.
* until further notice.
* At 615 PM Saturday the stage was 10.7 feet but was ice affected.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 17.2 feet by early Sunday. Additional drops and rises are
possible. Ice jams can result in rapid drops and rises in water
levels with little or no warning.
* Impact...Ice jam flooding can be very localized and not affect all
locations along the river. Residents in low lying flood prone areas
should remain alert for possible flooding due to ice jams.
&&
LAT...LON 4196 8942 4190 8950 4183 8963 4176 8962
4183 8943 4193 8933
$$
Lenning5 follow-up statements
873
WGUS83 KLOT 171744
FLSLOT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1144 AM CST SUN JAN 17 2016
...The Flood Warning continues for the following rivers in
Illinois...
Rock River at Dixon affecting Lee County
.Ice jams can result in rapid fluctuations in water levels with
little or no warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Safety message...River levels may fluctuate rapidly due to ice with
little or no warning. Residents in low lying flood prone areas should
remain alert for possible flooding due to ice jams.
&&
ILC103-180544-
/O.CON.KLOT.FL.W.0003.000000T0000Z-000000T0000Z/
/DXRI2.1.ER.160116T1840Z.160116T1945Z.000000T0000Z.UU/
1144 AM CST SUN JAN 17 2016
The Flood Warning continues for
The Rock River at Dixon.
* At 1115 AM Sunday the stage was 9.4 feet and was ice affected.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 16.8 feet by this afternoon. Additional rises are
possible thereafter. Ice jams can result in rapid rises in water
levels with little or no warning.
* Impact...Ice jam flooding can be very localized and not affect all
locations along the river. Residents in low lying flood prone areas
should remain alert for possible flooding due to ice jams.
&&
LAT...LON 4196 8942 4190 8950 4183 8963 4176 8962
4183 8943 4193 8933
$$306
WGUS83 KLOT 180256
FLSLOT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
856 PM CST SUN JAN 17 2016
...The Flood Warning continues for the following rivers in
Illinois...
Rock River at Latham Park affecting Winnebago County
Rock River at Dixon affecting Lee County
.Ice jams can result in rapid fluctuations in water level with little
or no warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Safety message...River levels may fluctuate rapidly due to ice with
little or no warning. Residents in low lying flood prone areas should
remain alert for possible flooding due to ice jams.
&&
ILC201-181656-
/O.CON.KLOT.FL.W.0001.000000T0000Z-000000T0000Z/
/LATI2.2.ER.160113T2020Z.160116T0100Z.000000T0000Z.UU/
856 PM CST SUN JAN 17 2016
The Flood Warning continues for
The Rock River at Latham Park.
* until further notice.
* At 815 PM Sunday the stage was 8.4 feet and was ice affected
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage Monday
afternoon. Ice jams can result in rapid rises in water levels with
little or no warning.
* Impact...Ice jam flooding can be very localized and not affect all
locations along the river. Residents in low lying flood prone areas
should remain alert for possible flooding due to ice jams.
&&
LAT...LON 4240 8905 4230 8912 4229 8902 4240 8895
$$
ILC103-181655-
/O.CON.KLOT.FL.W.0003.000000T0000Z-000000T0000Z/
/DXRI2.1.ER.160116T1840Z.160116T1945Z.000000T0000Z.UU/
856 PM CST SUN JAN 17 2016
The Flood Warning continues for
The Rock River at Dixon.
* until further notice.
* At 815 PM Sunday the stage was 6.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 16.7 feet by early Monday. Additional rises are possible
thereafter. Ice jams can result in rapid rises in water
levels with little or no warning.
* Impact...Ice jam flooding can be very localized and not affect all
locations along the river. Residents in low lying flood prone areas
should remain alert for possible flooding due to ice jams.
&&
LAT...LON 4196 8942 4190 8950 4183 8963 4176 8962
4183 8943 4193 8933
$$580
WGUS83 KLOT 181524
FLSLOT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
924 AM CST MON JAN 18 2016
...The Flood Warning continues for the following rivers in
Illinois...
Rock River at Dixon affecting Lee County
.Ice jams can result in rapid fluctuations in water levels with
little or no warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Safety message...River levels may fluctuate rapidly due to ice with
little or no warning. Residents in low lying flood prone areas should
remain alert for possible flooding due to ice jams.
&&
ILC103-190324-
/O.CON.KLOT.FL.W.0003.000000T0000Z-000000T0000Z/
/DXRI2.1.ER.160116T1840Z.160116T1945Z.000000T0000Z.UU/
924 AM CST MON JAN 18 2016
The Flood Warning continues for
The Rock River at Dixon.
* At 815 AM Monday the stage was estimated at 16.7 feet and was ice affected.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is estimated to remain near 16.7 feet.
Ice jams can result in rapid rises in water levels with little
or no warning.
* Impact...Ice jam flooding can be very localized and not affect all
locations along the river. Residents in low lying flood prone areas
should remain alert for possible flooding due to ice jams.
&&
LAT...LON 4196 8942 4190 8950 4183 8963 4176 8962
4183 8943 4193 8933
$$519
WGUS83 KLOT 190150
FLSLOT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
750 PM CST MON JAN 18 2016
...The Flood Warning continues for the following rivers in
Illinois...
Rock River at Dixon affecting Lee County
.Ice jams can result in rapid fluctuations in water levels with
little or no warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Safety message...River levels may fluctuate rapidly due to ice with
little or no warning. Residents in low lying flood prone areas should
remain alert for possible flooding due to ice jams.
&&
ILC103-191350-
/O.CON.KLOT.FL.W.0003.000000T0000Z-000000T0000Z/
/DXRI2.1.ER.160116T1840Z.160116T1945Z.000000T0000Z.UU/
750 PM CST MON JAN 18 2016
The Flood Warning continues for
The Rock River at Dixon.
* At 715 PM Monday the stage of 6.9 feet was ice affected and not representative.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Remain above flood stage near 16.7 feet tonight and Tuesday.
Ice jams can result in rapid rises and falls in water levels with
little or no warning.
* Impact...Ice jam flooding can be very localized and not affect all
locations along the river. Residents in low lying flood prone areas
should remain alert for possible flooding due to ice jams.
&&
LAT...LON 4196 8942 4190 8950 4183 8963 4176 8962
4183 8943 4193 8933
$$
Lenning483
WGUS83 KLOT 191534
FLSLOT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
933 AM CST TUE JAN 19 2016
...The Flood Warning is cancelled for the following rivers in
Illinois...
Rock River at Dixon affecting Lee County
.Ice jams can result in rapid fluctuations in water levels with
little or no warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...River levels may fluctuate rapidly due to ice with
little or no warning. Residents in low lying flood prone areas should
remain alert for possible flooding due to ice jams.
&&
ILC103-191603-
/O.CAN.KLOT.FL.W.0003.000000T0000Z-160119T1533Z/
/DXRI2.1.ER.160116T1840Z.160116T1945Z.000000T0000Z.UU/
933 AM CST TUE JAN 19 2016
The Flood Warning is cancelled for
The Rock River at Dixon.
* At 915 AM Tuesday the stage was 9.8 feet and was ice affected.
* Flood stage is 16.0 feet.
* Forecast...Ice jams can result in rapid rises in water
levels with little or no warning.
&&
LAT...LON 4196 8942 4190 8950 4183 8963 4176 8962
4183 8943 4193 8933
$$
RCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Jan 16, 6:45 PM CST, 31 minutes earlier.
Area forecast discussion, Jan 16, 6:45 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
645 PM CST SAT JAN 16 2016
.UPDATE...
645 PM CST
TODAY MAY HAVE FELT A BIT UNCOMFORTABLE WITH NW WINDS AND COOL
CONDITIONS...BUT THE REAL TEMPERATURE TUMBLE IS KNOCKING AT OUR
DOORSTEP...WITH READINGS ALREADY IN THE SINGLE DIGITS TO AROUND 10
DEGREES AT THE IOWA BORDER...AND DROPPING INTO THE TEENS IN NORTH
CENTRAL ILLINOIS. THE ARCTIC AIRMASS HAS OVERSPREAD THE DAKOTAS
AND MINNESOTA WITH WIDESPREAD READINGS BELOW ZERO...AND EVEN SOME
-15 TO -20 DEGREE READINGS IN NW MINNESOTA. EXPECT THE LEADING EDGE
OF THIS BITTERLY COLD AIRMASS TO IMPACT THE AREA THROUGH THE
EVENING HOURS. WIND CHILL READINGS WILL ALSO DROP RAPIDLY DROP
BELOW ZERO IN NORTH CENTRAL ILLINOIS BY 9 PM...AND ALONG AND WEST
OF I-55 AROUND MIDNIGHT. LATEST SHORT BLEND GUIDANCE CONTINUES TO
SUPPORT WIND CHILL READINGS AT OR SLIGHTLY BELOW -20 ACROSS THE
ADVISORY AREA OVERNIGHT TONIGHT. THAT SAID IT WILL FEEL QUITE
UNCOMFORTABLE IF YOU ARE OUT AND ABOUT THIS EVENING AS WELL...AND
TOMORROW MORNING.
THERE IS A BATCH OF MID LEVEL CLOUDS THAT WILL MOVE THROUGH THIS
EVENING FOLLOWED BY A BREAK...AND THEN SOME ADDITIONAL CLOUDS
ALONG THE ARCTIC BOUNDARY OVERNIGHT. HAVE ADJUSTED SKY COVER TO
ACCOUNT FOR LESS CLOUDINESS NORTH OF I-88. WITH 925-850 WINDS
FROM THE NORTHWEST EXPECT THE CLOUD COVER TO CONTINUE TO TRACK
SOUTHEASTWARD. THE TRACK OF THE INCOMING FRONT AND ASSOCIATED
UPPER LEVEL PV ANOMALY CONTINUE TO TREND SOUTHWARD SUCH THAT VERY
LITTLE OTHER THAN FLURRIES ARE EXPECTED NORTH OF I-80. UPPER AIR
SOUNDINGS FROM KMPX AND KABR ARE ON THE DRIER SIDE WITH MAYBE SOME
SCATTERED CLOUDS IMPLIED IN KABR. OUTSIDE OF LAKE EFFECT...THE
AREAS THAT STAND THE BEST CHANCE TO PICK UP SOME BRIEF LIGHT SNOW
EXTEND FROM LASALLE COUNTY TO KANKAKEE COUNTY AND POINTS SOUTH
LATE TONIGHT INTO EARLY SUNDAY...BUT SHORT TERM GUIDANCE CONTINUES
TO HINT THAT EVEN THAT MUCH OF THE AREA EVEN SOUTH WILL SEE VERY
LITTLE OTHER THAN FLURRIES.
KMD
&&
.SHORT TERM...
227 PM CST
THROUGH SUNDAY...
ISSUED A WINDCHILL ADVISORY FOR NORTH CENTRAL AND FAR NORTHEAST IL
ALONG THE IL/WI STATE LINE.
RAISED HIGH TEMPS TODAY AS CLEAR SKIES WEST OF A WAUKEGAN TO PERU
LINE ALLOWED FOR MORE HEATING THAN EXPECTED. AN UPPER LEVEL LOW IS
CENTERED OVER THE MANITOBA/ONTARIO BORDER WITH THE TROUGH AXIS
EXTENDING SOUTH THROUGH TEXAS. THE TROUGH WILL PIVOT OVER THE
MIDWEST TONIGHT...AND THE TROUGH AXIS WILL MOVE OVER THE REGION
SUNDAY MORNING. ANOTHER PUNCH OF COLD AIR WILL ARRIVE WITH THE
TROUGH. BY SUNRISE...TEMPS WILL RANGE FROM AROUND ZERO ACROSS NORTH
CENTRAL IL TO AROUND +10 DEGREES ACROSS NW INDIANA. RAISED OVERNIGHT
LOWS EVERY SO SLIGHTLY TO ACCOUNT FOR WARMER TEMPS TODAY. MIN WIND
CHILLS WILL STILL BE VERY LOW...AROUND -20 ACROSS NORTH CENTRAL IL
TO 0 TO -10 EAST OF I-55.
A WAVE BRINGS A CHANCE OF LIGHT SNOW TO AREAS SOUTH OF I-80 TONIGHT
INTO SUNDAY. MODELS CONTINUE TO BACK OFF ON SNOW AMOUNTS AND PUSH
THE SNOW FURTHER SOUTH AND WEST. BACKED OFF ON POPS AND THINKING
POPS AND SNOWFALL AMOUNTS MAY BE TOO HIGH STILL. SNOWFALL AMOUNTS
WILL BE LESS THAN AN INCH. THE HIGHEST AMOUNTS WILL LIKELY BE ACROSS
NORTHERN PORTER COUNTY WHERE LAKE EFFECT SNOW MAY LEAD TO TOTALS
BETWEEN A HALF AN INCH AND 1 INCH.
GUSTY NW WINDS ARND 25 MPH COMBINED WITH HIGH TEMPS RANGING FROM THE
SINGLE DIGITS TO AROUND +10 DEGREES WILL RESULT IN BELOW ZERO WIND
CHILLS THROUGHOUT THE DAY ON SUNDAY.
JEE
&&
.LONG TERM...
227 PM CST
SUNDAY NIGHT THROUGH SATURDAY...
EXPECT BITTER COLD TO CLOSE OUT THE WEEKEND AND KICK OFF THE
UPCOMING WEEK. BY SUNDAY NIGHT...SURFACE RIDGE AXIS IS EXPECTED TO
STRETCH FROM THE DAKOTAS INTO THE OHIO VALLEY WITH H85 THERMAL
TROUGH CENTERED ACROSS THE WESTERN AND CENTRAL GREAT LAKES.
OVERNIGHT LOWS ARE EXPECTED TO FALL BELOW ZERO CWA-WIDE WITH TEMPS
POSSIBLY PUSHING TO -10 ACROSS PORTIONS OF NORTH CENTRAL ILLINOIS.
CONFIDENCE IS NOT VERY HIGH ON WIND SPEEDS OVERNIGHT. WE WILL STILL
BE AHEAD OF THE RIDGE AXIS WITH MODEST NORTHWEST WINDS...BUT WITH
DENSE STABLE AIR AND MOSTLY CLEAR SKIES IN PLACE...WONDERING IF
MODELS MAY BE OVER DOING WIND SPEEDS A LITTLE. FOR NOW WILL ERR ON
THE HIGHER SIDE AS THIS WILL IMPACT WIND CHILLS OVERNIGHT WHICH ARE
EXPECTED TO PUSH INTO ADVISORY CRITERIA OF 20 BELOW AREA WIDE WITH
SOME OF THE COOLER LOCATIONS APPROACHING WARNING CRITERIA OF 30
BELOW.
GRADUALLY MODERATING TEMPERATURES AND A CLIPPER SYSTEM MIDWEEK ARE
THE MAIN FORECAST CHALLENGES FOR THE UPCOMING WEEK. UPPER LEVEL
PATTERN STARTS THE WEEK WITH DEEP RIDGING ACROSS THE EASTERN CONUS
BUT THE PATTERN DOES BECOME MORE SUBDUED BY MIDWEEK...BEFORE RIDGING
STARTS TO BUILD INTO THE CENTRAL PART OF THE COUNTRY BY LATE IN THE
WEEK. TEMPS SHOULD WARM BACK TO NEAR NORMAL BY THURSDAY AND FRIDAY
WITH HIGHS AROUND 30. WILL HAVE TO KEEP AN EYE ON A CLIPPER SYSTEM
MIDWEEK BRINGING SNOW TO THE REGION. GFS AND ECMWF HAVE SIMILAR
TIMING TUESDAY NIGHT INTO EARLY WEDNESDAY...THOUGH THE GFS BRINGS
THE WAVE FURTHER SOUTH THAN THE ECMWF...BUT IT IS STILL A BIT EARLY
TO HONE IN ON SPECIFICS.
BMD
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 00Z...
* OCCASIONALLY GUSTY W TO WNW WINDS THIS EVENING AND AGAIN SUNDAY.
* FLURRIES POSSIBLE OVERNIGHT.
* MVFR CIGS POSSIBLE SUNDAY AFTERNOON.
LENNING
//DISCUSSION...UPDATED 00Z...
PERSISTENT AND OCCASIONALLY GUSTY WEST TO NORTHWEST WINDS THROUGH
AT LEAST MONDAY NIGHT WILL USHER IN BITTERLY COLD AIR BUT LITTLE
IN THE WAY OF WINTER PRECIPITATION OTHER THAN PERIODIC FLURRIES.
LENNING
//ORD AND MDW CONFIDENCE...UPDATED 00Z...
* HIGH FOR ALL ELEMENTS.
LENNING
//OUTLOOK FOR ORD/MDW FOR 12Z MONDAY-12Z SATURDAY...UPDATED 00Z...
MONDAY AND TUESDAY...VFR.
WEDNESDAY...LIGHT SNOW AND IFR POSSIBLE.
THURSDAY AND FRIDAY...VFR LIKELY.
LENNING
&&
.MARINE...
227 PM CST
MODERATELY STRONG NORTHWEST FLOW IS EXPECTED TO PERSIST THROUGH THE
REST OF THE WEEKEND INTO EARLY NEXT WEEK. A STRONG RIDGE IS IN PLACE
ACROSS THE NORTHERN PLAIN INTO THE MISSISSIPPI VALLEY TODAY WITH A
NORTHWESTERLY GRADIENT IN PLACE OVER LAKE MICHIGAN UNTIL AROUND
TUESDAY. AN EXTREMELY COLD AIRMASS OVER THE LAKE COUPLED WITH THE
WINDS WILL RESULT IN MODERATE FREEZING SPRAY THROUGH MONDAY. MONDAY
NIGHT INTO TUESDAY THE RIDGE AXIS WILL BEGIN TO BUILD OVER THE
WESTERN GREAT LAKES ALLOWING WINDS TO DIMINISH...WITH MODEST FLOW
EXPECTED TO CONTINUE UNTIL THURSDAY OR FRIDAY WHEN LOW PRESSURE
MOVES ACROSS THE GULF STATES WITH AN EASTERLY GRADIENT DEVELOPING
OVER THE GREAT LAKES.
BMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND CHILL ADVISORY...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012...MIDNIGHT SUNDAY TO 11 AM SUNDAY.
IN...NONE.
LM...SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742...4 AM SUNDAY TO 4
AM MONDAY.
SMALL CRAFT ADVISORY...INDIANA NEARSHORE WATERS UNTIL 3 PM MONDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jan 16, 3:16 PM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 316 PM CST SAT JAN 16 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 172130- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 316 PM CST SAT JAN 16 2016 /416 PM EST SAT JAN 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WIND CHILLS AROUND 20 BELOW ARE EXPECTED TONIGHT OVER PORTIONS OF NORTH CENTRAL AND FAR NORTHEAST ILLINOIS. ICE JAMS ARE POSSIBLE ON AREA RIVERS DUE TO COLD TEMPERATURES. IN ADDITION...PORTIONS OF THE ILLINOIS RIVER WILL REMAIN IN FLOOD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILLS OF 20 BELOW OR COLDER ARE EXPECTED SUNDAY EVENING THROUGH MONDAY MORNING. ICE JAMS ARE POSSIBLE ON AREA RIVERS DUE TO COLD WEATHER. IN ADDITION...PORTIONS OF THE ILLINOIS RIVER WILL REMAIN IN FLOOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-172130- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 316 PM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED THROUGH TONIGHT PRIMARILY FOR THE INDIANA WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED FOR THE INDIANA AND ILLINOIS NEARSHORE WATERS SUNDAY INTO MONDAY. FREEZING SPRAY IS LIKELY SATURDAY NIGHT THROUGH MONDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-172130- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 316 PM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. FREEZING SPRAY IS LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FREEZING SPRAY IS LIKELY THROUGH MONDAY. && BMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 3:02 AM CST | Wind Chill Advisory | LOT | DuPage, Ford, Grundy, Iroquois, Kankakee, Kendall and 2 more | 33 hr |
Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.